# SDR IPXA2016041302074

- Difficulty date: April 4, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 30,282 hours, 17,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N54213
- Condition: Cracked
- Location: Bs 860-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 3, MAIN DECK AT BS 860-879, RBL45 HAS WEB CRACKED.  FABRICATED AND INSTALLED NEW WEB ON MAE TRAVELER T16/1201633 IAW SRM 51-40-02-0G.
